Strata in London 2013 Schedule

Below are the confirmed and scheduled talks at Strata in London 2013 (schedule subject to change).

Customize Your Own Schedule

Create your own Strata schedule using the personal scheduler function. Mark the sessions, keynotes, and events you want to attend by selecting the calendar icon [calendar icon] next to each listing. Then go to your personal schedule and get your own customized schedule generated.

King's Suite - Balmoral
Add How to Build a Hadoop Data Application to your personal schedule
9:00 How to Build a Hadoop Data Application Tom White (Cloudera)
Add Scalable Real-time Analytics with Storm to your personal schedule
13:30 Scalable Real-time Analytics with Storm Mischa Tuffield (PeerIndex), Davide Palmisano (PeerIndex Ltd.), Enno Shioji (PeerIndex)
King's Suite - Sandringham
Add Big Data Analyses with R to your personal schedule
9:00 Big Data Analyses with R Markus Schmidberger (comSysto GmbH)
Add Communicating Data Clearly to your personal schedule
13:30 Communicating Data Clearly Naomi Robbins (NBR)
8:00 Morning Coffee Service
Room: King's Suite
12:30 Lunch
Room: Westminster - Park - Thames
17:00 Plenary
Room: Park Suite
TBC
Add Systers/Women's Meetup to your personal schedule
17:30 Plenary
Room: Park Suite
Systers/Women's Meetup
9:00-12:30 (3h 30m) Open Data, Tools & Technology
How to Build a Hadoop Data Application
Tom White (Cloudera)
In this tutorial we'll use the Cloudera Development Kit (CDK) to build a Java web app that logs application events to Hadoop, and then run ad hoc and scheduled queries against the collected data.
13:30-17:00 (3h 30m) Tools & Technology
Scalable Real-time Analytics with Storm
Mischa Tuffield (PeerIndex), Davide Palmisano (PeerIndex Ltd.), Enno Shioji (PeerIndex)
This tutorial will describe how to process real-time streams and using the open-source Storm framework. We will define Storm's core concepts whilst focusing on creating a simple topology that counts, in real-time, key-words and hashtags seen in Twitter's public (1%) feed.
9:00-12:30 (3h 30m) Data Science, Tools & Technology
Big Data Analyses with R
Markus Schmidberger (comSysto GmbH)
The tutorial will give a first introduction running Big Data Analyses in the statistical software R. R brings together latest Big Data technologies and latest high-level statistical methods. Bring your laptop, use your web browser to access a RStudio based analyses platform in the cloud and leave with a lot of new ideas for efficient Big Data analyses with R.
13:30-17:00 (3h 30m) Design
Communicating Data Clearly
Naomi Robbins (NBR)
Communicating Data Clearly describes how to draw clear, concise, accurate graphs that are easier to understand than many of the graphs one sees today. The tutorial emphasizes how to avoid common mistakes that produce confusing or even misleading graphs. Graphs for one, two, three, and many variables are covered as well as general principles for creating effective graphs.
8:00-9:00 (1h)
Break: Morning Coffee Service
12:30-13:30 (1h)
Break: Lunch
17:00-17:30 (30m)
Plenary
To be confirmed
17:30-19:00 (1h 30m) Event
Systers/Women's Meetup
If you’re a woman in big data, webops, devops, and/or web performance, please come to this informal meetup on Wednesday evening for snacks, drinks, and networking with other women (and men) in the London tech community. This meetup is both transgender- and guy-friendly—everyone is welcome to attend!

Sponsors

Sponsorship Opportunities

For exhibition and sponsorship opportunities, contact Susan Stewart at sstewart@oreilly.com

Media Partner Opportunities

For information on trade opportunities with O'Reilly conferences email mediapartners
@oreilly.com

Press & Media

For media-related inquiries, contact Maureen Jennings at maureen@oreilly.com

Contact Us

View a complete list of Strata contacts